- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 104856, 6 pages
The Entanglement of Independent Quantum Systems
1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Computer Science and Technology, Harbin Engineering University, Harbin 150001, China
Received 1 November 2012; Accepted 18 December 2012
Academic Editor: Shao-Ming Fei
Copyright © 2012 Shuilin Jin and Li Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- D. Bruß, “Characterizing entanglement,” Journal of Mathematical Physics, vol. 43, no. 9, pp. 4237–4251, 2002.
- P. Caban, K. Podlaski, J. Rembieliński, K. A. Smoliński, and Z. Walczak, “Entanglement and tensor product decomposition for two fermions,” Journal of Physics A, vol. 38, no. 6, pp. L79–L86, 2005.
- A. Miyake, “Classification of multipartite entangled states by multidimensional determinants,” Physical Review A, vol. 67, no. 1, Article ID 012108, 10 pages, 2003.
- H. Moriya, “Some aspects of quantum entanglement for CAR systems,” Letters in Mathematical Physics, vol. 60, no. 2, pp. 109–121, 2002.
- X.-W. Hou, J.-H. Chen, M.-F. Wan, and Z.-Q. Ma, “Entropy correlation and entanglement for mixed states in an algebraic model,” Journal of Physics A, vol. 42, no. 7, Article ID 075301, 10 pages, 2009.
- E. Karimi, J. Leach, S. Slussarenko et al., “Spin-orbit hybrid entanglement of photons and quantum contextuality,” Physical Review A, vol. 82, Article ID 022115, 2010.
- F. Francica, F. Plastina, and S. Maniscalco, “Quantum Zeno and anti-Zeno effects on quantum and classical correlations,” Physical Review A, vol. 82, Article ID 052118, 2010.
- S. Luo and Q. Zhang, “On skew information,” IEEE Transactions on Information Theory, vol. 50, no. 8, pp. 1778–1782, 2004.
- S. Luo and Q. Zhang, “Observable correlations in two-qubit states,” Journal of Statistical Physics, vol. 136, no. 1, pp. 165–177, 2009.
- S. L. Luo, N. Li, and X. L. Cao, “Relation between “no broadcasting” for noncommuting states and “no local broadcasting” for quantum correlations,” Physical Review A, vol. 79, Article ID 054305, 2009.
- R. Vasile, P. Giorda, S. Olivares, M. G. A. Paris, and S. Maniscalco, “Non-classical correlations in non-Markovian continuous-variable systems,” Physical Review A, vol. 82, Article ID 012313, 2010.
- R. Haag and D. Kastler, “An algebraic approach to quantum field theory,” Journal of Mathematical Physics, vol. 5, pp. 848–861, 1964.
- H. Roos, “Independence of local algebras in quantum field theory,” Communications in Mathematical Physics, vol. 16, pp. 238–246, 1970.
- M. Florig and S. J. Summers, “On the statistical independence of algebras of observables,” Journal of Mathematical Physics, vol. 38, no. 3, pp. 1318–1328, 1997.
- L. J. Bunce and J. Hamhalter, “-independence, product states and commutation,” Annales Henri Poincaré, vol. 5, no. 6, pp. 1081–1095, 2004.
- M. Zhang and S. L. Jin, “Characterization of quantum independence by joint numerical range,” Journal of Jilin University, vol. 48, no. 2, pp. 234–236, 2010.
- S. L. Jin, L. Xu, Q. H. Jiang, and G. R. Duan, “A joint spectral characterization of independence,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 15, no. 2, Article ID 1250013, 2012.
- S. L. Jin, L. Xu, Q. H. Jiang, and L. Li, “Conditions equivalent to independence,” Studia Mathematica, pp. 191–197, 2012.
- W. Żelazko, Banach Algebras, Elsevier, New York, NY, USA, 1973.
- P. Juneja, “On extreme points of the joint numerical range of commuting normal operators,” Pacific Journal of Mathematics, vol. 67, no. 2, pp. 473–476, 1976.